# SDR USAABB97046

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE L-4 DOOR EXIT IDENTIFIER AND SEAT LIGHT AT ROW 6 WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER AND SEAT LIGHT BATTERY.  REF:  OPERATOR CONTROL NR 97ZZZX2010.  (X)
